Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

George's Sister

Veteran Member
  • Posts

    277
  • Joined

  • Last visited

Everything posted by George's Sister

  1. Hi everyone. It's been about 2 years since I completed my Accutane treatment. My skin continues to look amazing. I get the occasional small pimple. My skin and hair are kinda oily, but not as bad as they used to be. I think the only lasting side effect I experienced from Accutane was that the right corner of my mouth tends to split open sometimes. Here's a recent photo of me. It's not the most flattering angle ever, but as you can see, my skin is clear. I didn't Photoshop this at all.
  2. Hey everyone! It's been a while. Here's quick update, about 6 months since I finished. My hair and skin have returned to their pre-Accutane oiliness. My hair is so bad, I have to wash it every day or else it's noticeably greasy. My skin is pretty oily too. I've been having some very mild acne, just a few tiny pimples here and there on my face. But nothing on my back, chest or neck. I am going to try and get a topical medication from my dermatologist, that should be enough to keep this acne awa
  3. Small update...my skin is still doing great. A few weeks ago I had a very small breakout, but the zits are seriously tiny. They clear up in about 2 days and barely bother me at all. No cysts! If breakouts keep happening, I may start using a topical medication, but I'm not worried about it right now. My skin and especially my hair are pretty oily. Kind of a bummer; I was enjoying not being all shiny while on Accutane. Oh well, though! The hair loss seems to have stopped. My hair looks healthy a
  4. I'd love to see some new pictures, rede4bed! I'm glad to hear your forehead is clearing up.
  5. Here's my before and afters. I was on 60mg of Accutane for about 4 months. I had severe cystic acne on my face and a little on my back. Going on Accutane was the best decision I ever made. You can read about my experience in my log. EDIT: Two years later and my skin is still fantastic. My only regret is not going on Accutane earlier in life.
  6. Hey everyone! Sorry it's been a while. So it's been about 3 months since I finished Accutane, and my skin still looks GREAT. No acne at all! Red marks are mostly gone, but I can still see some scarring along the sides of my face where the cysts were the worst. It's possible that they're permanent. With makeup, though, it's not very noticeable. My skin and hair have gone back to (almost) their former oiliness. Even though I'm not as ridiculously oily as I was pre-Accutane, it's still kind of a
  7. Thanks for the comments everyone! So, it's been almost two weeks since I finished Accutane - (wow, already?) and my lips are much improved. I still need a little chapstick from time to time, but I no longer smear on the Aquaphor in desperation. My chin seems to have stopped flaking, too. My hair is still shedding a lot, though. Skin seems pretty much the same as before, which is good!
  8. Hi faithinhim! Thanks for your comment on my log. I hope that Accutane goes well for you, if you do decide to go for it. Best of luck!

  9. Thank you, everyone! Wide_eyed, yes I am very happy. Emotionally I am doing very well!
  10. Hi! I also experienced dry scalp while on Accutane. I used Head & Shoulders Dry Scalp Care. It helped with the itchiness and dandruff. If you don't mind it, you can also try taking showers less often. If you're beginning to clear up after just one month, that's a really good sign! Your skin is going to look great!
  11. I think nausea is a fairly common side effect of Accutane, but I haven't heard of it causing diarrhea. I'm glad to hear that it was just an infection, and I hope you feel better soon. But if the diarrhea returns, definitely get checked up by a doctor.
  12. Hi gregfranchise. The initial breakout (IB) varies a lot from person to person. Some people don't have one at all, others have a pretty drastic one. Some IB's go away after a week, and others last a month or more. So there's really no forecast we can give you. Personally I broke out in lots of little whiteheads around my lips and chin around the first week. It went away by the second week, and my acne began to improve after that. So it was pretty mild for me. Just hang in there, and be strong!
  13. Hello Acuda. What kind of mood swings are you experiencing? Are you having trouble sleeping or eating? Why do you think you have depression?
  14. Hi there! I just finised my Accutane course so I can give you a few tips. I haven't tried Cerave lotion, so I can't help you there. But any decent brand of moisturizer should do fine, as long as you use it regularly. (At least twice a day, if dryness is a problem.) It's ok to drink on Accutane, but go light on alcohol. Accutane can mess up your liver. That's why you get a blood test each month - to check the health of your liver. So go easy on it, because the doctors may take you off the meds
  15. Hi wide_eyed! Congratulations on being done and on your beautiful new skin!! I just finished myself, and I know how you feel about worrying that it won't work and that the last five months have just been false hope. I guess we'll just have to cross our fingers for each other! Now go pash a boy!
  16. Week 19 - FINISHED!! I am DONE with Accutane! The dermatologist seemed quite pleased with my progress and said that since I have completed my cumulative dose (and then some), I can go off of Accutane now. I told her that I was concerned about my acne returning, so she prescribed me a topical cream that I can use if things start to pop up again. Hopefully it won't get so bad as to need another course. I stopped taking Accutane a few days ago, and haven't seen any differences in my skin or side
  17. Week 18 update Very quick update. Gotta meet friends for ice cream. Acne: totally clear, except for one small pimple on my neck. Oiliness: not oily at all. Emotionally: feeling great! Side effects: As usual, dry chin, dry lips, hair shedding. Nose is no longer dry and irritated. However, I've been feeling slightly nauseated from time to time this week. I'm not sick, so it's probably the Accutane. Also, I have no idea if this is related to the Accutane, but I appear to have developed some s
  18. I can relate to how you feel about your acne. If your acne is mild-to-moderate, Accutane will most likely clear you up completely. I had severe acne and I'm totally clear now, after 4 months. A lot of people worry about hair loss. I am experiencing some hair loss, but it's mostly just extra shedding. It's not like I'm going bald- I've never heard of anyone going bald because of Accutane. My hair doesn't look any different than it did before the treatment, I just have more loose hairs than usual
  19. Buying Accutane off of the internet is dangerous. It's possible that it's not working for you because it's fake medicine. Check out this thread. Buying drugs on Internet without Rx
  20. You have insurance and you were paying $200 for a prescription? I don't know much about insurance, or about the safety or legality of buying it from Canada. (See the thread about buying Accutane online.) I do know that Accutane will stay in your system for about 3 weeks or so, so missing a few days or even a week shouldn't affect your skin. Sorry I can't help you more, dude.
  21. Great to see that you're doing so well! Your skin looks great, especially for only being at 2 months in! I also have the option of extending my course to 6 months. I don't want to relapse, so I'm not really sure what to do.
  22. November?! When did this happen? In TWO WEEKS I will have met my cumulative dosage requirement! On the 13th I have an appointment with the derm, and we'll decide whether or not to end my course. Since I had a few small pimples last time I saw her, she said that we may want to extend my course to 6 months instead of 5. But I haven't gotten any pimples for a week now, I think, so if this keeps up, I'll probably be done soon! Wow! I can't believe it! Even though I've been extremely lucky to have
  23. Thanks Kimberly_ann and wide_eyed . Somehow it's good to know that someone on the other side of the world knows exactly how I feel.
×